# SDR CA960730503

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn Det
- Condition: Chafed Wire
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON DEPARTURE FROM GATE, #2 ENGINE FIRE LOOP "B" FAULT LIGHT CAME ON INTERMITTENTLY. ON TAKEOFF ROLL ENGINE FIRE WARNING CAME ON AT 120 KNOTS. TAKEOFF REJECTED. FIRE WARNING CEASED WHEN IDLE SELECTED AFTER REJECT. FLIGHT ATTENDANT REPORTED WHITE SMOKE COMING OUT OF EXHAUST. MAINTENANCE CHECK FOUND CHAFED WIRE #2612-219 AT JUNCTION BOX FORWARD OF PLUG 470 VC RIGHT HAND ENGINE PYLON. WIRE REPAIRED AND RECLAMPED. FIRE DETECTION OPERATION TESTED SERVICEABLE.
